Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


RE: stopping meds after 3 weeks.
Jul 2, 2003

Dear Dr. David, thanks for your answer and time, I really appreciate all the informations you gave me over the last few weeks. I have a very short question on meds, nothing to do with pregnancy. I, shame on me, took my dose later than I was supposed to, twice in a month. Once I felt asleep and once I was giving a speech and could not stop to gulp down soem pills. Delay was 2 hrs in both cases. I did take my pills as soon I could and then took the next dose at the usual time. I'm taking Retrovir 250mg and epivir 150mg each time, twice per day. How bad was the delay doing to me? Is it possible that VL had a significant rebound in 2 hrs? Is it possible that I developed resistance in so few hours? What should I do other than being more careful in the future? Many thanks for your help! G.

Response from Dr. Wohl

Your dedication to your regimen is admirable. Don't worry, your 2 hour delay could not have lead to an increase in viral load and certainly not development of resistance.

Good luck, DW



Previous
new regimens
Next
Enough testing?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement